# SDR AALA201909099031

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 19,669 hours, 7,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144842
- Condition: Faulted
- Location: Cabin
- Part time: 37,059 hours, 13,199 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU (13WL) AFT L FAULT MESSAGE ON CIDS. REMOVED/REPLACED EPSU (13WL) PER AMM 33-51-38-400. OPS CHECKS GOOD.
